# SDR QXEA200800917

- Difficulty date: August 17, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 25,704 hours, 36,778 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2129.  FLIGHT ATTENDANT REPORTS A "FOG" COMING FROM THE LAST 3 ROWS FROM ENG START THROUGH 10,000, THEN DISAPPEARED.  MAINTENANCE PERFORMED A GROUND RUN OF THE ENGS  WITH INDEPENDENT USE OF THE BLEED AIR.  NO FOG, OR OTHER DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.  (S)
